# SDR YV3R2020120200398

- Difficulty date: November 13, 2020
- Submitted: December 2, 2020
- Operation: General aviation
- Filed by: Robinson Helicopter Company Inc, repair station YV3R012M
- Aircraft: VH-TM
- Make and model: Robsin R22BETAII
- Aircraft serial: 2932
- Aircraft time: 4,362 hours
- Engine: Lyc O360J2A
- System (JASC): 6300 · Main Rotor Drive System
- Part: Actuator
- Part number: A0511
- Part serial: 3522
- Condition: Defective
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CUSTOMER REPORTED ACTUATOR ASSEMBLY A051-1 OPERATION WAS INTERMITTENT.
